Inventiones mathematicae

, Volume 118, Issue 1, pp 255–283

Bundles and finite foliations

Authors

  • D. Cooper
    • Department of MathematicsUniversity of California
  • D. D. Long
    • Department of MathematicsUniversity of California
  • A. W. Reid
    • Department of Pure MathematicsUniversity of Cambridge
Article

DOI: 10.1007/BF01231534

Cite this article as:
Cooper, D., Long, D.D. & Reid, A.W. Invent Math (1994) 118: 255. doi:10.1007/BF01231534

Copyright information

© Springer-Verlag 1994